# SDR KY7A20210114004

- Difficulty date: January 14, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Frchld SA227DC
- Aircraft serial: AC731
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Missing
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT LANDED SAFELY IN DEN AND GOT OUT TO DO A POST FLIGHT AND CHOCK THE AIRCRAFT WHEN HE NOTICED THE FRONT RIGHT WHEEL WAS MISSING FROM THE AIRCRAFT AFTER TAXIING IN AND PARKING ON THE RAMP.  MORE INFORMATION TO COME ONCE MX IS ABLE TO ACCESS THE NOSE LANDING GEAR.
